# SDR DALA2025081306068

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE AT FR 65 BETWEEN STGR 38R AND STGR 40R, TOILET SERVICE PANEL INTERNAL DOUBLER WITH CORROSION.   REPAIR PERFORMED WITH ORNRC 100-63.
